Hi, What a shame you are made to feel so aware of this, however my first peace of advice would be that this will most likely to be temporary and your skin will get used to the steroids over time and the impact on your skin will fade a little, and also let people look, life is about what kind of person you are not how you look. Try no to let it bother you so much. Keep up with the microdermabrasion treatments for at least 10. And look out for body and skincare products that brighten the skin (a serum for the face would be very useful to use under your moisturiser). There is some info you might find useful on my website http://www.nikkifeeney.co.uk/advice-on-melasma
Also SPF is very very important for you !
And remember our bodies are amazing beautiful things, even if they don't always conform to how they should all our lives, try and think of other people that have permanent and much more affecting problems with their appearance and how lucky you are compared to them, it will get better with time.